Steroid-induced rosacealike dermatitis (SIRD) is an eruption composed of papules, pustules, papulovesicles, and sometimes nodules with telangiectatic vessels on a diffuse erythematous and edematous background. It results from prolonged topical steroid use or as a rebound phenomenon after discontinuation of topical steroid. There are 3 types of SIRD that are classified based on the location of the eruption: perioral, centrofacial, and diffuse. Diagnosis of this disease entity relies on a thorough patient history and physical examination. Treatment involves discontinuation of the offending topical steroid and administration of oral and/or topical antibiotics. Topical calcineurin antagonists should be considered as alternative or adjunctive therapies for patients who do not respond to traditional treatments. Dermatologists may need to provide psychological support during office visits for patients who have difficulty dealing with the discontinuation of topical steroid and/or the psychological impact of a flare. Epidemiology, pathogenesis, histopathology, and differential diagnosis of the entity also are reviewed.